Facebook Twitter Instagram YouTube

Velocity Dispersion of Square-Modulated Maxwellian Molecular Beams : The Integral F n(x)=0∞z nexp(−z 2)dz

TitleVelocity Dispersion of Square-Modulated Maxwellian Molecular Beams : The Integral F n(x)=0∞z nexp(−z 2)dz
Publication TypeJournal Article
Year of Publication1964
AuthorsHarrison, H, Hummer, DG, Fite, WL
JournalThe Journal of Chemical Physics
Volume41
Issue8
Pagination2567
Date PublishedJan-01-1964
ISSN00219606
DOI10.1063/1.1726318
Short TitleJ. Chem. Phys.